MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; No Match

BOSTON SCIENTIFIC CORPORATION FARASTAR; No Match
Model Number M004PF41M444
Medical Device Problem Codes Contamination (1120); Unsealed Device Packaging (1444); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when opening the packaging for a farastar gen 2 connection cable, the package ripped down the middle and contaminated the cable, with no reported fault to the person opening the packaging.At the time of the event there was no patient present.The device is not expected to be returned as it was disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARASTAR
Common Device Name
No Match
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23981066
Report Number2124215-2026-00735
Device Sequence Number16104305
Product Code QZI
UDI-Device Identifier00191506041663
UDI-Public(01)00191506041663(17)260821(10)37264621
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Model NumberM004PF41M444
Device Catalogue NumberM004PF41M444
Device Lot Number0037264621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown